# SDR QXEA2015082900443

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,662 hours, 34,903 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 8425
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR TOOK SEVERAL ATTEMPTS TURNING OFF THEN ON TO WORK. THEN WORKED INTERMITTENTLY. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  R & R WR TRANCEIVER REF AMM, TASK 34-41-01-000-801, 34-41-01-400-801. OPS CHECK GOOD. RETURNED TO SERVICE.
